MAUDE Adverse Event Report: CORNEAT VISION, LTD. CORNEAT EVERPATCH; PROSTHESIS, EYELID SPACER/GRAFT, POLYMER

CORNEAT VISION, LTD. CORNEAT EVERPATCH; PROSTHESIS, EYELID SPACER/GRAFT, POLYMER
Model Number 1007691
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 04/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The everpatch remains implanted in the patient and is not available for evaluation by the manufacturer.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.The root cause investigation is underway and the findings will be provided in a supplemental report.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A patient underwent glaucoma surgery on (b)(6) 2024 with implantation of a baerveldt glaucoma implant where the corneat everpatch was used to reinforce the sclera and aid the physical reconstruction of the ocular surface.During surgery, the everpatch was not visible which made it difficult to perform laser lysis.One day postoperatively the patient presented with an intraocular pressure (iop) of 50 mmhg.On (b)(6) 2024, the baerveldt device was explanted and replaced with an ahmed glaucoma shunt.Follow-up was requested from the surgeon who reports the patient may have lost vision.Additional follow-up will be requested.
 
Additional Manufacturer Narrative
Manufacturer reference#: (b)(4).
 
Event or Problem Description
Additional patient follow-up was requested from the surgeon on august 29, 2024, september 5, 2024, and september 8, 2024, with no additional information received.

Brand Name
CORNEAT EVERPATCH
Common Device Name
PROSTHESIS, EYELID SPACER/GRAFT, POLYMER
Manufacturer (Section D)
CORNEAT VISION, LTD.
4 hasheizaf st.
raanana, central 43664 11
IS  4366411
Manufacturer (Section G)
CORNEAT VISION, LTD.
4 hasheizaf st.
raanana, central 43664 11
IS   4366411
Manufacturer Contact
benjamin bernstein
4 hasheizaf st.
raanana, central 43664-11
IS   4366411
MDR Report Key19370667
Report Number3029772936-2024-00002
Device Sequence Number7509694
Product Code QWU
UDI-Device IdentifierG16010362950
UDI-PublicG16010362950
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K223074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2025
Device Model Number1007691
Device Catalogue Number1036295
Device Lot Number20230713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BAERVELDT GLAUCOMA IMPLANT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale